# SDR SWAA2019052432982

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 49,269 hours, 28,793 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 172542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK, ELECTRICAL SMELL NOTED BY FIRST OFFICER OVERHEAD LIGHT AND PANEL. R&R RECIRCULATION FAN PER AMM.
